| Model Number |
24970A |
| Medical Device Problem Codes |
Communication or Transmission Problem (2896); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the mobile programmer application was connected to the implantable device and the mobile programmer analyzer, but the connection was lost prior to the start of the case and would not reconnect.Troubleshooting steps were taken to include shutting off and restarting the mobile programmer application in an attempt to reconnect to the mobile programmer for use with the analyzer.However, it was noted that the mobile programmer application was unable to reconnect to the patient connector while the analyzer did connect.It was further reported that during the case, after the cables were connected, no electrograms (egm) were observed; however, pacing and threshold testing were successfully performed.No patient complications have been reported as a result of this event.Application version: 4.5.2.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Event or Problem Description
Host tablet os version: 26.3.
Additional Manufacturer Narrative
Product analysis: performance data collected from the mobile programmer was received and analyzed.Analysis of the service logs found the customer comment that the connection was lost, the mobile programmer application was unable to reconnect and no electrograms (egm) were observed was confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.